MAUDE Adverse Event Report: BYONYKS MEDICAL DEVICES INC BYONYKS X-1 APD CYCLER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BYONYKS MEDICAL DEVICES INC BYONYKS X-1 APD CYCLER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Model Number 1B1207
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The alleged event was confirmed by the servicing team.A visual inspection of the returned cycler exterior showed no sign of physical damage.The cause of the failure was the heater plate that failed to initiate the heating process.The cycler's safety systems functioned as intended and prevented the device from proceeding to the next therapy step.An investigation of the product history records was conducted.There were no issues identified with the heater plate during the manufacturing process.No patient injury or adverse outcome was reported.
 
Event or Problem Description
Peritoneal dialysis patient reported to technical support that during the bag heating process, the cycler didn't advance to the next step.The patient completed treatment with continuous ambulatory peritoneal dialysis with no complications.The device was replaced.

Brand Name
BYONYKS X-1 APD CYCLER
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BYONYKS MEDICAL DEVICES INC
550 e devon ave ste 140
itasca IL 60143
Manufacturer (Section G)
BYONYKS PVT LTD
45/a khayaban-e-iqbal
dha 3 xx block
lahore, punjab 54000
PK   54000
Manufacturer Contact
eric flachbart
550 e devon ave ste 140
itasca, IL 60143
8132605077
MDR Report Key25592952
Report Number3038277270-2026-00001
Device Sequence Number5699919
Product Code FKX
UDI-Device Identifier08964004471001
UDI-Public0108964004471001
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K243371
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Replace,Repair
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1B1207
Device Catalogue Number1B1207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age26 YR
Patient SexMale
Patient EthnicityHispanic